Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/2626
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBüyükaşık, Engin-
dc.contributor.authorDemirci, Yılmaz Mehmet-
dc.date.accessioned2016-12-14T13:55:44Z
dc.date.available2016-12-14T13:55:44Z
dc.date.issued2010-11
dc.identifier.citationBüyükaşık, E., and Demirci, Y. M. (2010). Weakly distributive modules. Applications to supplement submodules. Proceedings of the Indian Academy of Sciences: Mathematical Sciences, 120(5), 525-534. doi:10.1007/s12044-010-0053-9en_US
dc.identifier.issn0253-4142
dc.identifier.issn0253-4142-
dc.identifier.issn0973-7685-
dc.identifier.urihttp://doi.org/10.1007/s12044-010-0053-9
dc.identifier.urihttp://hdl.handle.net/11147/2626
dc.description.abstractIn this paper, we define and study weakly distributive modules as a proper generalization of distributive modules. We prove that, weakly distributive supplemented modules are amply supplemented. In a weakly distributive supplemented module every submodule has a unique coclosure. This generalizes a result of Ganesan and Vanaja. We prove that π-projective duo modules, in particular commutative rings, are weakly distributive. Using this result we obtain that in a commutative ring supplements are unique. This generalizes a result of Camillo and Lima. We also prove that any weakly distributive ⊕-supplemented module is quasi-discrete. © Indian Academy of Sciences.en_US
dc.language.isoenen_US
dc.publisherIndian Academy of Sciencesen_US
dc.relation.ispartofProceedings of the Indian Academy of Sciences: Mathematical Sciencesen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectSupplement submoduleen_US
dc.subjectDistributive moduleen_US
dc.subjectCommutative ringen_US
dc.titleWeakly distributive modules. Applications to supplement submodulesen_US
dc.typeArticleen_US
dc.authoridTR130906en_US
dc.authoridTR33394en_US
dc.institutionauthorBüyükaşık, Engin-
dc.institutionauthorDemirci, Yılmaz Mehmet-
dc.departmentIzmir Institute of Technology. Mathematicsen_US
dc.identifier.volume120en_US
dc.identifier.issue5en_US
dc.identifier.startpage525en_US
dc.identifier.endpage534en_US
dc.identifier.wosWOS:000290735900002en_US
dc.identifier.scopus2-s2.0-78650133995en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.doi10.1007/s12044-010-0053-9-
dc.relation.doi10.1007/s12044-010-0053-9en_US
dc.coverage.doi10.1007/s12044-010-0053-9en_US
dc.identifier.scopusqualityQ3-
item.cerifentitytypePublications-
item.openairetypeArticle-
item.languageiso639-1en-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.grantfulltextopen-
item.fulltextWith Fulltext-
crisitem.author.dept04.02. Department of Mathematics-
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Files in This Item:
File Description SizeFormat 
2626.pdfMakale127.07 kBAdobe PDFThumbnail
View/Open
Show simple item record

CORE Recommender

SCOPUSTM   
Citations

3
checked on Jan 28, 2023

Page view(s)

120
checked on Jan 30, 2023

Download(s)

88
checked on Jan 30, 2023

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.